Relations between holomorphic quadratic differentials II
Compositio Mathematica, Tome 44 (1981) no. 1-3, p. 67-77
@article{CM_1981__44_1-3_67_0,
     author = {Farkas, Hershel M.},
     title = {Relations between holomorphic quadratic differentials II},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {44},
     number = {1-3},
     year = {1981},
     pages = {67-77},
     zbl = {0488.30033},
     mrnumber = {662456},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__44_1-3_67_0}
}
Farkas, Hershel M. Relations between holomorphic quadratic differentials II. Compositio Mathematica, Tome 44 (1981) no. 1-3, pp. 67-77. http://www.numdam.org/item/CM_1981__44_1-3_67_0/

[AM] A. Andreotti and A. Mayer: On period relations for abelian integrals on algebraic curves. Ann. Scuola Norm. Sup. Pisa (1967) pp. 180-239. | Numdam | MR 220740 | Zbl 0222.14024

[B] A. Beauville: Prym varieties and the Schottky problem. Inventiones Math. (1977) pp. 149-186. | MR 572974 | Zbl 0333.14013

[F1] H.M. Farkas: Singular points of theta functions, quadric relations, and holomorphic differentials with prescribed zeros. Proceedings of the Colloquium on Complex Analysis, Joensuu 1978. Lecture Notes in Mathematics #747 pp. 108-122, Springer-Verlag, N.Y. | MR 553034 | Zbl 0419.30039

[F 2] H.M. Farkas: Relations Between Quadratic Differentials, Advances in the theory of Riemann Surfaces, Ann. of Math. Studies (66), Princeton Univ. Press (1971) pp. 141-156. | MR 288251 | Zbl 0233.32020

[FK] H.M. Farkas and I. Kra: Riemann Surfaces, Springer-Verlag, N.Y. 1980. | MR 583745 | Zbl 0475.30001

[RF] H.E. Rauch and H.M. Farkas: Theta Functions with Applications to Riemann Surfaces, Williams and Wilkins, Balt. Md. (1974). | MR 352108 | Zbl 0292.30015